# SDR DL764071164

- Difficulty date: September 2, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767
- Aircraft serial: 29699
- Aircraft time: 24,795 hours, 7,760 cycles
- Engine time: 24,812 hours, 7,762 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 361740001
- Part serial: 20
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB DUE TO R ENG BLEED OVERHEAT AND PRSOV STATUS MSG, T/S PER FIMM 36-20-00 FAULT 36-10510.  REPLACED TM1 SENSOR OPS/LK CK GOOD RAN ENG.  COULD NOT DUPLICATE.
